# SDR R61A2023113000666

- Difficulty date: November 3, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N432YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000415
- Aircraft time: 23,234 hours, 15,677 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066803404
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD CARGO SURROUND, AFT SEAL REST CORRODED, FR27 RH, STR 25RH. FWD CARGO SURROUND AFT SEAL REST REPLACED ON FR27 RH, STR 25 RH IAW EMB 170 AMM 20-10-01.
